# SDR 98ZZZX1378

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGWJE
- Make and model: Boeing 737275
- Aircraft serial: 20588
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 927 To 951
- Part time: 51,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AROUND SEVERAL FASTENER HOLES IN THE LAP JOINT LOWER ROW AT STR 14R FROM STA 927 TO STA 951.  REPAIRED PER DALFORT AEROSPACE, L.P. XEA X2-53-211 REV 1, DATED 3-16-98, AND BOEING SRM 53-30-3, FIG 42.  REF:  FAA FORM 8110-3 DATED 3-11-98.
